# SDR ZW0A0102004

- Difficulty date: May 17, 2001
- Submitted: May 21, 2001
- Operation: Air carrier
- Aircraft: N9401W
- Make and model: Doug DC-9-83
- Aircraft serial: 53137
- Aircraft time: 25,991 hours, 12,520 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: 0105606005
- Condition: Broken
- Location: Airstairs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EGRESS LAMP BASE WAS BROKEN IN THE AFT AIRSTAIRS MIDDLE POSITION.  REPLACED THE EGRESS BASE.  CHECK-C 3-3-01 MCI.
